Azteca Gold REP
- Jul 7, 2013
- Reaction score
That’s great to hear man… I’m glad you seem toMy bad, just now seeing all of this, I thought this thread was dead.
For any future readers I want to make it clear: SB LABS DID NOT FUCK UP. THEIR HGH IS LEGIT AND HIGH QUALITY!!! Customer service is good too.
I wasn't trying to accuse you guys of fucking up, more so just thinking out loud trying to explain what seemed like an impossible reaction to a minuscule amount of gh. But you're right; when your guys' business relies so heavily on word of mouth, especially from these forums, posts like mine can be very damaging and im sorry. Especially since you guys were excellent, fast shippers with good product and I plan on buying from you again in the future. I'm going to go back and edit my posts if I can.
Update on my situation:
I've been on it for over a month now at 1.5iu and things have calmed way down. I have pretty severe sleep problems so my guess is that my body has very little gh of its own and it was a shock to my system. It's definitely working though - better skin, harder dick, bigger muscles, and probably the biggest difference I've noticed is that I'm losing weight like crazy.
be having a good experience now. I know SB takes a lot of pride In their products and I hope you understand that as a REP for him I had to make sure that others reading this thread understood the situation for what it is. Amigo
None of what I said was said in a negative way… more just speaking on the reputation SB has built and continues to build.
Glad you seem to be enjoying the product now… and sometimes I think you’re right.. when we introduce a new substance into our bodies we may experience different reactions. While some reactions may be good there may be side effects as well. Something that has helped me while taking HGH and while increasing dosages… if you increase your dose and you start to experience sides just decrease the dose for a month and then slowly raise the dose to your desired amount. Usually this has worked well for me and allows my body time to adjust.
All the best my friend…